FROM OUR EXPERTS
Alternative Names Otoplasty; Ear surgery - cosmetic Risks Complications such as blood clots and infection are uncommon. Other risks of the procedure include: Keloids and hypertrophic scars Areas of numbness Increased susceptibility to cold Unsatisfactory results
Tinnitus is the medical term for "hearing" noises in your ears when there is no outside source of the sounds.
The noises you hear can be soft or loud. They may sound like ringing, blowing, roaring, buzzing, hissing, humming, whistling, or sizzling. You may even think you are hearing air escaping, water running, the inside of a seashell, or musical notes.
Ringing in the ears; Noises or buzzing in the ears; Ear buzzing
Tinnitus is common. Almost everyone experiences a mild form of tinnitus once in awhile that only lasts a few minutes. However, constant or recurring tinnitus is stressful and can interfere with your ability to concentrate or sleep.
It is not known exactly what causes a person to "hear" sounds with no outside source of the noise. However, tinnitus can be a symptom of almost any ear problem, including:
Foreign objects or wax in the ...
I had a closed head injury in a boating accident eleven years ago. I now get headaches that start with neck pain and facial swelling. The facial swelling gets worse each day. My face swells and I get a red indention that last for hours when i use my phone (phone pressed against cheek). My ears feel full and I hear ringing and pops in my ears. My headache gets worse each day until I can not even lie down and sleep the pain keeps me up. This will go on for four or five days. It is debilitating. The only way I have been able to get relief is to take a Claritin D 24 hour for a few days every week when the headache, facial swelling and ear noise start. I can go for two or three days on 20 mg of zyrtec during the day and at night on 25 mg of diphenhydramine hydrochloride then I have to take the Claritin D for one to two days. Now I am having heart problems and am told to stop the Claritin D. This has been going on for a year now. What can I do? What is causing this. It almos...
You should know
Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.